RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 4, Pages 906–913 (Mi tvp3245)  

Short Communications

An exponential estimate for the solution of a stochastic differential equation with jumps

E. V. Philimonov

Obninsk Institute for Nuclear Power Engineering

DOI: https://doi.org/10.4213/tvp3245

Full text: PDF file (376 kB)

English version:
Theory of Probability and its Applications, 1997, 41:4, 773–780

Bibliographic databases:

Received: 22.09.1994

Citation: E. V. Philimonov, “An exponential estimate for the solution of a stochastic differential equation with jumps”, Teor. Veroyatnost. i Primenen., 41:4 (1996), 906–913; Theory Probab. Appl., 41:4 (1997), 773–780

Citation in format AMSBIB
\Bibitem{Phi96}
\by E.~V.~Philimonov
\paper An exponential estimate for the solution of a~stochastic differential equation with jumps
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 4
\pages 906--913
\mathnet{http://mi.mathnet.ru/tvp3245}
\crossref{https://doi.org/10.4213/tvp3245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687148}
\zmath{https://zbmath.org/?q=an:0895.60059}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 4
\pages 773--780
\crossref{https://doi.org/10.1137/TPRBAU000041000004000741000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071926900015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3245
  • https://doi.org/10.4213/tvp3245
  • http://mi.mathnet.ru/eng/tvp/v41/i4/p906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:152
    Full text:79
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020